MAUDE Adverse Event Report: AESCULAP AG TC TENOTOMY SCISSDELCVD1/SERR130MM; DENTAL

AESCULAP AG TC TENOTOMY SCISSDELCVD1/SERR130MM; DENTAL
Model Number DO250R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a tc tenotomy scissdelcvd1/serr130mm (part # do250r) was used during a total shoulder replacement surgery performed on (b)(6) 2022.According to the complainant, the scissor broke while cutting soft tissue.The complaint device has not been returned to the manufacturer for evaluation.An additional medical intervention was required.An x-ray was taken intraoperatively; there was a delay of 10-15 minutes.Although requested, additional information has not been provided.The adverse event is filed under aic reference (b)(4).
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
TC TENOTOMY SCISSDELCVD1/SERR130MM
Common Device Name
DENTAL
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key15214566
Report Number2916714-2022-00087
Device Sequence Number14844527
Product Code EGN
UDI-Device Identifier04038653148301
UDI-Public4038653148301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
Report Date (Section F) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDO250R
Device Catalogue NumberDO250R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/14/2022
Event Location Hospital
Date Report to Manufacturer07/14/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/11/2022